Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Model Number
ASM-EVAC1
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The airseal was not insufflating, and the message "overpressure" was alarming for both air seal tubings.The robotic and gyn coordinators were notified and the airseal rep was contacted with no call back per coordinator.No patient harm.
New Search
Submit an Adverse Event Report
Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer
(Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key
24290868
Report Number
24290868
Device Sequence Number
21188804
Product Code
HIF
UDI-Device Identifier
10845854045435
UDI-Public
(01)10845854045435(17)281203(10)2025120420
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/04/2026
Report Date
(Section F)
02/04/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ASM-EVAC1
Device Catalogue Number
ASM-EVAC1
Device Lot Number
2025120420
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/09/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
38 YR
Patient Sex
Female
Patient Weight
74 KG
Date Report Sent to FDA
02/04/2026